# SDR A6WA201441671

- Difficulty date: June 18, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 26,491 hours, 26,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLOOR SEAT RAILS AT LBL 9 & RBL 9 BOTH HAVE CORROSION.  R & R SEAT RAIL NR 1 AT LBL 9 & RBL 9 IAW SRM 51-40-11 & 51-21-16.
